Transactions of A.Razmadze Mathematical Institute = ა.რაზმაძის მათემატიკის ინსტიტუტის შრომები / volume 175 , Issue 1 ,April 2021 / Editors -in-chief V.Kokilashvili ,A.Meskhi.
Record details
- ISSN: 2346-8092
- Physical Description: 153 p.
- Publisher: Tbilisi: Tbilsi State University Press, 2021 .
Content descriptions
Bibliography, etc. Note: | 10-11 pp.,32 p.,40-41 pp.,47 p.,60-61 pp.,66 -67 pp.,73-74 pp.,81-82 pp.,98-100 pp.,115 p.,122 p.,14140-141 pp.,6-147 pp.,152-153 pp. |
Formatted Contents Note: | Estimation of f-divergence and Shannon entropy by Levinson type inequalities via Lidstone interpolating polynomial / M.Adeel , K.Khan , D.Pecaric and J.Pecaric . -- Extreme quantile regression in a proportional tail framework / B.Bobbia , C.Dombry and D.Varron . -- Modeling poluution of radiation via topological minimal structures / A.El atik , I.K.Halfa and A.A.Azzam . -- A simple derivation of the key equation in Janashia-Lagvilava method / L.Ephremidze and A.Saatashvil . -- Invertibility of Fourier convolution operators with piecewise continuous symbols on Banach function spaces / C.Fernandes , A.Karlovich and M>Valente . -- On oscillations of real-valued functions / A.Kharazishvili . -- Mathematical modeling of stochastic using the generalized normal solution method / A.Madera , H.Meladze , M.Surguladze and E,Grebennikova . -- On the Leray-Hirsch theorem / L.Mdzinarishvili . -- A computational method for solving the system of Hamilton-Jacobi-Bellmann PDEs in nonzero-sum fixed-final time differential games / Z.Nikooeinejad , A.Delavarkhalafi , M.Heydari and A.M.Warwaz . -- Basis and dimension of exponential vector spce / J.Saha and S.Jana . -- resstricted testing for the Hardy-Litttlewood maximal function on Orlicz spaces / B.F.Sehba . -- Steady vibrations problems in the theory of thermoviscoelastic porous mixture / M.M.Svanadze .-- On the F structures of the space T(Lm(Vn)) / G.Todua . -- Preliminary Communication / On the generalized nonmeaurability of some classical point sets . |
Search for related items by subject
Subject: | ივანე ჯავახიშვილის სახელობის თბილისის სახელმწიფო უნივერსიტეტი. Ivane Javakhishvili Tbilisi State University. Mathematics. მათემატიკა. |
Available copies
- 5 of 5 copies available at United Catalog.
Holds
- 0 current holds with 5 total copies.
Show Only Available Copies
Location | Call Number / Copy Notes | Barcode | Shelving Location | Status | Due Date |
---|---|---|---|---|---|
Grigol Tsereteli Reading Hall | w 3969 v.175 no 1 2021 | 900001865120 | Stacks | Available | - |
Grigol Tsereteli Reading Hall | w 3969 v.175 no 1 2021 | 900001865121 | Stacks | Available | - |
Grigol Tsereteli Reading Hall | w 3969 v.175 no 1 2021 | 900001865122 | Stacks | Available | - |
The Library of the Faculty of Exact and Natural Sciences (Reading Hall 1) | "პერიოდიკა" | 900001865118 | Stacks | Available | - |
The Library of the Faculty of Exact and Natural Sciences (Reading Hall 1) | "პერიოდიკა" | 900001865119 | Stacks | Available | - |
LDR | 00620cam a2200205Ka 4500 | ||
---|---|---|---|
001 | 245442 | ||
003 | GUL | ||
005 | 20210714080623.0 | ||
080 | 0 | . | ‡a51 |
022 | . | ‡a2346-8092 | |
110 | 2 | . | ‡aივანე ჯავახიშვილის სახელობის თბილისის სახელმწიფო უნივერსიტეტი. ‡bIvane Javakhishvili Tbilisi State University. |
245 | 1 | 0. | ‡aTransactions of A.Razmadze Mathematical Institute = ‡bა.რაზმაძის მათემატიკის ინსტიტუტის შრომები / ‡nvolume 175 , Issue 1 ,April 2021 / ‡cEditors -in-chief V.Kokilashvili ,A.Meskhi. |
246 | 1 | . | ‡aა.რაზმაძის მათემატიკის ინსტიტუტის შრომები . |
260 | . | ‡aTbilisi: ‡bTbilsi State University Press, ‡c2021 . | |
300 | . | ‡a153 p. | |
504 | . | ‡a10-11 pp.,32 p.,40-41 pp.,47 p.,60-61 pp.,66 -67 pp.,73-74 pp.,81-82 pp.,98-100 pp.,115 p.,122 p.,14140-141 pp.,6-147 pp.,152-153 pp. | |
505 | 0. | ‡tEstimation of f-divergence and Shannon entropy by Levinson type inequalities via Lidstone interpolating polynomial / ‡rM.Adeel , K.Khan , D.Pecaric and J.Pecaric . -- ‡tExtreme quantile regression in a proportional tail framework / ‡rB.Bobbia , C.Dombry and D.Varron . -- ‡tModeling poluution of radiation via topological minimal structures / ‡rA.El atik , I.K.Halfa and A.A.Azzam . -- ‡tA simple derivation of the key equation in Janashia-Lagvilava method / ‡rL.Ephremidze and A.Saatashvil . -- ‡tInvertibility of Fourier convolution operators with piecewise continuous symbols on Banach function spaces / ‡rC.Fernandes , A.Karlovich and M>Valente . -- ‡tOn oscillations of real-valued functions / ‡rA.Kharazishvili . -- ‡tMathematical modeling of stochastic using the generalized normal solution method / ‡rA.Madera , H.Meladze , M.Surguladze and E,Grebennikova . -- ‡tOn the Leray-Hirsch theorem / ‡rL.Mdzinarishvili . -- ‡tA computational method for solving the system of Hamilton-Jacobi-Bellmann PDEs in nonzero-sum fixed-final time differential games / ‡rZ.Nikooeinejad , A.Delavarkhalafi , M.Heydari and A.M.Warwaz . -- ‡tBasis and dimension of exponential vector spce / ‡rJ.Saha and S.Jana . -- ‡tresstricted testing for the Hardy-Litttlewood maximal function on Orlicz spaces / ‡rB.F.Sehba . -- ‡tSteady vibrations problems in the theory of thermoviscoelastic porous mixture / ‡rM.M.Svanadze .-- ‡tOn the F structures of the space T(Lm(Vn)) / ‡rG.Todua . -- ‡tPreliminary Communication / ‡tOn the generalized nonmeaurability of some classical point sets . | |
610 | 2 | 4. | ‡aივანე ჯავახიშვილის სახელობის თბილისის სახელმწიფო უნივერსიტეტი. ‡bIvane Javakhishvili Tbilisi State University. |
650 | 1 | 4. | ‡aMathematics. |
650 | . | ‡aმათემატიკა. | |
700 | 1 | . | ‡aKoklilashvili , V. ‡eEditor-in-chief. |
700 | 1 | . | ‡aMeskhi , A. ‡eEditor-in-chief. |
710 | 2 | . | ‡aივანე ჯავახიშვილის სახელობის თბილისის სახელმწიფო უნივერსიტეტი. ‡bIvane Javakhishvili Tbilisi State University. |
910 | . | ‡aმაია ოქიტაშვილი. | |
901 | . | ‡a245442 ‡b ‡c245442 ‡tbiblio |